MathSciNet Relay Station
MathSciNet bibliographic data
MR1738551 34L15 (47B39 47J30 60J65)
Chen, Mufa Analytic proof of dual variational formula for the first eigenvalue in dimension one. Sci. China Ser. A 42 (1999), no. 8, 805–815.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement